Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Operational calculus and the finite part of divergent integrals


Author: T. K. Boehme
Journal: Trans. Amer. Math. Soc. 106 (1963), 346-368
MSC: Primary 44.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0144165-X
MathSciNet review: 0144165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.40

Retrieve articles in all journals with MSC: 44.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144165-X
Article copyright: © Copyright 1963 American Mathematical Society